Second-order boundary-value problems with integral boundary conditions on the real line
Makaleler > Tam Makale · 2014
Yazarlar: Fulya YÖRÜK DEREN, Nüket AYKUT HAMAL
Electronic Journal of Differential Equations, Vol 2014, Iss 19,, Pp 1-13 (2014), Uluslararası, 2014
Özet
This article shows the existence and multiplicity of nonnegative solutions for nonlinear boundary-value problems with integral boundary conditions on the whole line. The arguments are based upon the Krasnoselskii' s fixed point theorem of cone expansion-compression type. An example is given to demonstrate our results.